# SDR SIMA3153

- Difficulty date: November 10, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N247AE
- Make and model: Saab 340B
- Aircraft serial: 340B247
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7239410802
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - FLT 3205 - EMERGENCY LIGHT AT PAX DOOR LOWER RIGHT IS INOPERATIVE.  MAINTENANCE REPLACED FLOOR PROXIMITY LIGHT ASSEMBLY AT SET 11BC.  OPERATIONAL CHECK WAS GOOD IAW SAAB AMM 33-50-00 AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
